Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 5 (1968), 427-432.

Direct sum decompositions in Grothendieck categories

Bo Stenström

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 5 (1968), 427-432.

Dates
Received: 9 April 1968
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893674

Digital Object Identifier
doi:10.1007/BF02590990

Mathematical Reviews number (MathSciNet)
MR246940

Zentralblatt MATH identifier
0165.03302

Rights
1968 © Almqvist & Wiksell

Citation

Stenström, Bo. Direct sum decompositions in Grothendieck categories. Ark. Mat. 7 (1968), no. 5, 427--432. doi:10.1007/BF02590990. https://projecteuclid.org/euclid.afm/1485893674


Export citation

References

  • Bass, H., Finitistic dimension and a homological generalization of semiprimary rings, Trans. Amer. Math. Soc., 95, 466–488 (1960).
  • Cartan, H., and Eilenberg, S., Homological Algebra. Princeton, 1956.
  • Eilenberg, S., Homological dimension and syzygies, Ann. of Math. 64, 328–336 (1956).
  • Faith, C., and Utumi, Y., Quasi-injective modules and their endomorphism rings, Arch. Math. 15, 166–174 (1964).
  • Gabriel, P., Des catégories abéliennes, Bull. Soc. Mat. France 90, 323–448 (1962).
  • Grothendieck, A., Sur quelques points d’algèbre homologique, Tohoku Math. J. 9, 119–221 (1957).
  • Johnson, R. E., and Wong, E. T., Quasi-injective modules and irreducible rings, Journal London Math. Soc. 36, 260–268 (1961).
  • MacLane, S., Homology, Springer, Berlin, 1963.
  • Matlis, E., Injective modules over noetherian rings, Pacific J. Math. 8, 511–528 (1958).
  • Nouazé, Y., Catégories localement de type fini et catégories localement noethériennes, C. R. Acad. Sc. Paris 257, 823–824 (1963).
  • Papp, Z., On algebraically closed modules, Publ. Math. Debrecen 6, 311–327 (1959).
  • Roos, J.-E., Sur la condition AB 6 et ses variantes dans les catégories abeliénnes, C. R. Acad. Sc. Paris 264, 991–994 (1967).
  • Stenström, B., Pure submodules, Arkiv för Mat., 7, 159–171 (1967).
  • Stenström, B., High submodules and purity, Arkiv för Mat., 7, 173–176 (1967).